MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE SYRINGE 0.3ML 30GA 1/2IN UF 10BAG 500CS; PISTON SYRINGE

BD MEDICAL - DIABETES CARE SYRINGE 0.3ML 30GA 1/2IN UF 10BAG 500CS; PISTON SYRINGE
Model Number 328431
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: unknown.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that 6 syringe 0.3ml 30ga 1/2in uf 10bag 500cs separated from the hub during use.The following was reported by the initial reporter: "it was reported that needle hub separated on 6 syringes.Verbatim: consumer reported, when he removed needle shield, needle hub separated".

Brand Name
SYRINGE 0.3ML 30GA 1/2IN UF 10BAG 500CS
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
MDR Report Key11729702
Report Number1920898-2021-00467
Device Sequence Number4026611
Product Code FMF
UDI-Device Identifier00382908431033
UDI-Public00382908431033
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K024112
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number328431
Device Catalogue Number328431
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2021
Initial Report FDA Received Date04/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1